Alert archive / Indiana / River Flood Warnings in 2015
River Flood Warning 226, NWS Indianapolis, IN
NWS Indianapolis, IN issued this river flood warning at Jul 4, 2015, 10:13 AM EDT for Jackson County, Lawrence County, Washington County, Indiana. It took effect at Jul 5, 2015, 8:00 AM EDT. It was in force for 47 hr.
The area
The counties it named.
The facts
- Issued
- Jul 4, 2015, 10:13 AM EDT (14:13 UTC)
- In effect from
- Jul 5, 2015, 8:00 AM EDT
- Expired
- Jul 7, 2015, 7:00 AM EDT
- In force
- 47 hr
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Jackson County, IN, Lawrence County, IN, Washington County, IN
The radar
The Louisville radar (KLVX), 93 km from the middle of the area, began a volume at 14:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point East Fork White River near Seymour (SERI3). The gauge peaked at 12.15 ft at Jul 5, 2015, 7:00 AM EDT.
- Action stage
- 8 ft
- Minor stage
- 12 ft
- Moderate stage
- 17 ft
- Major stage
- 19 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03365500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this river flood warning went out at Jul 4, 5:56 AM EDT, 4 hours 17 minutes earlier.
Area forecast discussion, Jul 4, 5:56 AM EDT, 4 hours 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 556 AM EDT SAT JUL 4 2015 .UPDATE... THE AVIATION SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... ISSUED AT 335 AM EDT SAT JUL 4 2015 DRY CONDITIONS WILL PREVAIL THROUGH THE WEEKEND AS HIGH PRESSURE STRENGTHENS OVER CENTRAL INDIANA. AMPLE SUNSHINE WILL PUT TEMPERATURES BACK TO NORMAL FOR THIS TIME OF YEAR BY SUNDAY. SHOWERS AND THUNDERSTORMS WILL RETURN MONDAY EVENING AS A COLD FRONT APPROACHES FROM THE WEST AND STALLS OVER THE REGION. && .NEAR TERM /TODAY/... ISSUED AT 335 AM EDT SAT JUL 4 2015 THE FRONTAL BOUNDARY THAT HAS BEEN TRIGGERING CONVECTIVE ACTIVITY ACROSS CENTRAL INDIANA THE LAST FEW DAYS HAS DRIFTED FARTHER SOUTHEAST. AS A RESULT...DRY CONDITIONS WILL PREVAIL TODAY AS HIGH PRESSURE STRENGTHENS AT THE SURFACE. TIME CROSS SECTIONS ARE INDICATING MUCH DRIER AIR IN THE MID AND UPPER LEVELS...SO AMPLE SUNSHINE WILL ALLOW TEMPS TO CLIMB INTO THE LOW 80S THIS AFTERNOON. && .SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/... ISSUED AT 335 AM EDT SAT JUL 4 2015 THE MAIN FOCUS OF THE SHORT TERM PERIOD IS A COLD FRONT PROGGED FOR MONDAY NIGHT. WEAK RIDGING ALOFT AND HIGH PRESSURE AT THE SURFACE WILL RESULT IN DRY AND WARM CONDITIONS THROUGH MONDAY. THE AMPLE SUNSHINE WILL RESULT IN A WARMING TREND THROUGHOUT THE PERIOD WITH TEMPS NEAR NORMAL ON SUNDAY...AND ABOVE NORMAL BY MONDAY. HIGHS ARE PROJECTED TO CLIMB INTO THE MID TO UPPER 80S BY THE END OF THE PERIOD. PATTERN WILL CHANGE LATE IN THE PERIOD AS A COLD FRONT APPROACHES FROM THE WEST ON MONDAY EVENING. SCATTERED SHOWERS AND THUNDERSTORMS WILL FORM ALONG AND AHEAD OF THE FRONT...SO INTRODUCED SLIGHT CHANCE AND CHANCE POPS BACK INTO THE FORECAST STARTING MONDAY EVENING. PRECIPITATION CHANCES WILL INCREASE FROM WEST TO EAST ACROSS CENTRAL INDIANA THROUGH THE COURSE OF MONDAY NIGHT AS FORCING INTENSIFIES WITH THE COLD FRONT. && .LONG TERM /TUESDAY THROUGH FRIDAY/... ISSUED AT 235 AM EDT SAT JUL 4 2015 GFS CONTINUES TO SHOW MAINLY A ZONAL FLOW ALOFT DURING THIS TIME PERIOD...WITH LITTLE IN THE WAY FOR FORCING OR DYNAMICS. MEANWHILE IN THE LOWER LEVEL A FRONTAL BOUNDARY LOOKS TO REMAIN STALLED ACROSS INDIANA...PROVIDING A FOCUS FOR LOWER LEVEL CONVERGENCE. MID LEVELS SUGGEST SOME AREAS OF HIGH RH PUSHING OVER THE FRONT ON TUESDAY NIGHT AND INTO WEDNESDAY. GIVEN THE AVAILABLE MOISTURE AND CONVERGENCE WILL CONTINUE TO KEEP POP GOING AS SEEN IN ALL BLEND. LATE IN THE WEEK MODELS CONTINUE TO KEEP THE STALLED BOUNDARY ACROSS CENTRAL INDIANA. HOWEVER MOISTURE AND FORCING REMAINS SUSPECT. AGAIN...ALL BLEND CONTINUES TO SUGGEST POPS...THUS WILL TREND TOWARD CONTINUED LOW CHANCE POPS DURING THIS PERIOD. && .AVIATION /DISCUSSION FOR THE 041200Z TAFS/... ISSUED AT 547 AM EDT SAT JUL 4 2015 VFR CONDITIONS ARE EXPECTED THIS TAF PERIOD. LINGERING MORNING FOG AT LAF AND BMG WILL QUICKLY BURN OFF THIS MORNING AS HEATING RESUMES. HIGH PRESSURE WILL CONTINUE TO STREAM INTO CENTRAL INDIAN FROM THE WEST. FORECAST SOUNDINGS SHOW CONVECTIVE TEMPS IN THE ATTAINABLE MIDDLE 70S AND CU RULE IS NEGATIVE...THUS WILL EXPECT SOME SCT CU TO DEVELOP BY LATE MORNING. FORECAST SOUNDINGS REMAIN DRY THROUGH THE EVENING AND OVERNIGHT AS HIGH PRESSURE WILL REMAIN ACROSS THE AREA. DUE TO LIGHT WINDS AND CLEAR SKIES...SOME PATCHY MVFR FOG WILL ONCE AGAIN BE POSSIBLE AFTER 050800Z AT LAF...BMG AND HUF. && .IND WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...TDUD NEAR TERM...TDUD SHORT TERM...TDUD LONG TERM....PUMA AVIATION...JP VISIT US AT HTTP://WWW.WEATHER.GOV/IND FOLLOW US ON FACEBOOK...TWITTER AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSINDIANAPOLIS WWW.TWITTER.COM/NWSINDIANAPOLIS WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Jul 4, 4:52 AM EDT, 5 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 452 AM EDT SAT JUL 4 2015 INZ021-028>031-035>049-051>057-060>065-067>072-050900- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 452 AM EDT SAT JUL 4 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. OUTLOOK: PATCHY FOG. HAZARDS: REDUCED VISIBILITIES. TIMING: THROUGH MID MORNING. DISCUSSION: PATCHY FOG WILL RESULT IN REDUCED VISIBILITIES EARLY THIS MORNING. TODAY AND TONIGHT...HIGH PRESSURE WILL RESULT IN DRY CONDITIONS. FLOODING WILL CONTINUE ACROSS THE AREA FROM RECENT EXCESSIVE RAINFALL. FOR INFORMATION ON RIVER FLOODING PLEASE SEE THE LATEST HYDROLOGIC STATEMENT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. OUTLOOK: RIVER FLOODING WILL CONTINUE ALONG MANY AREA RIVERS. THE THREAT FOR THUNDERSTORMS WILL RETURN NEXT MONDAY NIGHT AND CONTINUE THROUGH THE WEEK. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED AT THIS TIME...HOWEVER LIGHTNING AND HEAVY RAINFALL ARE THREATS FROM ANY THUNDERSTORM. DISCUSSION: SIGNIFICANT RIVER FLOODING WILL CONTINUE ALONG MANY AREA RIVERS THROUGH THE WEEK. SEE THE LATEST HYDROLOGIC STATEMENT FOR DETAILS. AFTER A MAINLY DRY WEEKEND...GREATER CHANCES FOR STORMS WILL RETURN NEXT WEEK AS A COLD FRONT APPROACHES FROM THE WEST AND THEN STALLS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE)
The office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 8:16 AM EDT | River Flood Warning | IND | Johnson | 15 hr |
Nearby
River Flood Warnings in Indiana, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.